# SDR ASAA0893803

- Difficulty date: November 18, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751020
- Condition: Gouged
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT INTERCOSTAL GOUGED AT FASTENER HOLES.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT INTERCOSTAL.
